Allergic Reaction
4 Replies
Elvie_99

What are the chances you get an allergic reaction to a contraceptive like the Pill or Nuva Ring? Or other artificial forms?

 

miranda.g

chances are usually slim but I am no doctor so you should consult with yours to be sure

 

Alexine

not too high I guess. otherwise lots of women wouldn't be taking the pills. but perhaps the brand of the birth control pill also is a factor.

 

Elvie_99

OK, because I think I am having an allergic reaction. Or maybe I am just paranoid. Ya I think I should consult this with a professional.

Thanks!

 

Keanna_Cutie

Very slim. But get your birth control from a physician so that they can match the best choice for you

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?